# SDR DHL9780443C

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Support Link
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT MLG FLYING DOOR AFT DOOR SUPPORT LINK, FOUND CRACKED.  REMOVED AND REPLACED LINK PER M/M 32-12-1.
